# SDR SWAA2023092199555

- Difficulty date: September 12, 2023
- Submitted: September 21, 2023
- Operation: Air carrier
- Aircraft: N8672F
- Make and model: Boeing 737-8H4
- Aircraft serial: 36940
- Aircraft time: 26,408 hours, 12,731 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Threshold
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO AFT CORNER THRESHOLD IS CRACKED.<[01] SENT TO VENDOR FOR REPAIR;[02] REMOVED AND REPLACED PER AMM 53-11-02;[03] INSPECTED; REPLACED; AFT CORNER SCUFF PLATE PER AMM 53-11-02
